Generalized path algebras and pointed Hopf algebras

Zhang, Shou Chuan, Zhang, Yao Zhong and Guo, Xi Jing (2009) Generalized path algebras and pointed Hopf algebras. 數學研究與評論, 29 3: 395-406. doi:10.3770/j.issn:1000-341X.2009.03.003

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Zhang, Shou Chuan
Zhang, Yao Zhong
Guo, Xi Jing
Title Generalized path algebras and pointed Hopf algebras
Journal name 數學研究與評論   Check publisher's open access policy
Translated journal name Journal of Mathematical Research and Exposition
Language of Journal Name chi
ISSN 1000-341X
Publication date 2009-05
Sub-type Article (original research)
DOI 10.3770/j.issn:1000-341X.2009.03.003
Volume 29
Issue 3
Start page 395
End page 406
Total pages 12
Editor Ren-hong Wang
Place of publication Ganjingzi District, Dalian City, Liaoning Province, China
Publisher Dalian Ligong Daxue
Collection year 2010
Language eng
chi
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010501 Algebraic Structures in Mathematical Physics
Formatted abstract
Most of pointed Hopf algebras of dimension p𝑚 with large coradical are shown to be generalized path algebras. By the theory of generalized path algebras, the representations, homological dimensions and radicals of these Hopf algebras are obtained. The relations between the radicals of path algebras and connectivity of directed graphs are given.
Keyword Generalized path algebra
Hopf algebra
Radical
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2010 Higher Education Research Data Collection
ERA 2012 Admin Only
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Fri, 19 Feb 2010, 15:20:31 EST by Kay Mackie on behalf of School of Mathematics & Physics